Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Lezina, Natal'ya Romanovna

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:1
Abstract pages:15

http://www.mathnet.ru/eng/person173461
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2020
1. V. I. Agoshkov, N. R. Lezina, T. O. Sheloput, “Recovery of boundary functions on external and internal open boundaries in an open sea hydrodynamic problem”, Zh. Vychisl. Mat. Mat. Fiz., 60:11 (2020),  1915–1932  mathnet  elib; Comput. Math. Math. Phys., 60:11 (2020), 1855–1871  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021